Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 137, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 13, 2023, 2:26 PM CDT for Saint Louis County, City of Saint Louis, Missouri; Madison County, Illinois. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2023, 2:26 PM CDT (19:26 UTC)
- Expired
- May 13, 2023, 3:15 PM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Madison County, IL, City of Saint Louis, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 41 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 2:37 PM CDT | HAIL 1 | 1 Ne Saint John, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 13, 2:38 PM CDT | HAIL 1 | 1 Sw Saint John, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 12:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 531 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
485
WUUS53 KLSX 131926
SVRLSX
ILC119-MOC189-510-132015-
/O.NEW.KLSX.SV.W.0137.230513T1926Z-230513T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
226 PM CDT Sat May 13 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southwestern Madison County in southwestern Illinois...
St. Louis City in east central Missouri...
Northeastern St. Louis County in east central Missouri...
* Until 315 PM CDT.
* At 225 PM CDT, a severe thunderstorm was located over Lambert-St.
Louis International Airport, moving east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. At 220 PM CDT, golf ball size
hail was reported near Bridgeton.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
St. Louis, Florissant, University City, Granite City, Hazelwood,
Ferguson, Overland, Clayton, Jennings, Bellefontaine Neighbors,
Berkeley, Richmond Heights, Ladue, Olivette, Black Jack, St. John,
Dellwood, Normandy, Northwoods, and Madison.
This also includes Scott Joplin Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3866 9017 3866 9018 3864 9018 3860 9019
3861 9021 3864 9037 3880 9033 3881 9011
TIME...MOT...LOC 1925Z 278DEG 17KT 3875 9038
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Pfahler2 follow-up statements
453
WWUS53 KLSX 131951
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
251 PM CDT Sat May 13 2023
ILC119-MOC189-510-132015-
/O.CON.KLSX.SV.W.0137.000000T0000Z-230513T2015Z/
Madison IL-St. Louis City MO-St. Louis MO-
251 PM CDT Sat May 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHWESTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS AND
NORTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST.
LOUIS CITY...
At 251 PM CDT, a severe thunderstorm was located over Riverview,
moving east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
St. Louis, University City, Granite City, Ferguson, Clayton,
Jennings, Bellefontaine Neighbors, Richmond Heights, Dellwood,
Normandy, Northwoods, Madison, Riverview, Venice, Hillsdale, Cool
Valley, Spanish Lake, Pagedale, Pine Lawn, and Moline Acres.
This also includes Scott Joplin Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3866 9017 3866 9018 3864 9018 3860 9019
3861 9021 3863 9034 3878 9029 3879 9012
TIME...MOT...LOC 1951Z 278DEG 17KT 3873 9022
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Pfahler149
WWUS53 KLSX 132012
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
312 PM CDT Sat May 13 2023
ILC119-MOC189-510-132021-
/O.EXP.KLSX.SV.W.0137.000000T0000Z-230513T2015Z/
Madison IL-St. Louis City MO-St. Louis MO-
312 PM CDT Sat May 13 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST
CENTRAL MISSOURI AND ST. LOUIS CITY WILL EXPIRE AT 315 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Illinois...and east central Missouri.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Madison County.
LAT...LON 3866 9017 3866 9018 3864 9018 3860 9019
3861 9021 3863 9034 3878 9029 3879 9012
TIME...MOT...LOC 2011Z 278DEG 17KT 3872 9011
$$
PfahlerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 12:30 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 13, 12:30 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1230 PM CDT Sat May 13 2023 .UPDATE... Issued at 1225 PM CDT Sat May 13 2023 Thunderstorms have begun forming along a convergent line nearing the Mississippi River just north of St Louis. Instability has maximized in our area today, with dewpoints in the low 70s and temperatures warming into the 80s, yielding surface based CAPE in excess of 3000. Wind shear is not overly strong, but sufficient for briefly organized storms. Low level easterly flow developing across Illinois will act to enhance the overall shear as storms move east. Development further south is expected as the storms encounter greater moisture and low level southeasterly inflow. Large hail has been the primary threat so far, but damaging winds are also becoming a possibility especially as storms form into a cluster and progress to the southeast through Illinois. Kimble && .SHORT TERM... (Through Sunday Night) Issued at 324 AM CDT Sat May 13 2023 (Today - Tonight) A warm front as of 0700 UTC was located near a KSTJ>>KSTL>>KMVN line this morning, growing more diffuse with southeastward extent. This boundary likely will serve as the focus for thunderstorm development this afternoon into the early evening as the warm front slowly moves poleward. Further southwest, generally weak convection in southeastern Kansas and northeastern Oklahoma (nearly in the same locations as 24 hours ago) is moving eastward. The storms are outflow dominant. Given this fact and a weakening low-level jet after sunrise, the expectation is for just some scattered showers and a few rumbles of thunder to reach parts of central and southeast Missouri this morning. By late morning, we likely will see a lull or complete dissipation in activity given the weakening low- level jet and associated moisture convergence. Around midday or shortly thereafter, additional storms should form near the warm front. There is some uncertainty on how widespread storms will be given that the front becomes more diffuse with east/southeast extent, and therefore, the convergence along it weakens. There should be enough instability (HREF probabilities for >2000 J/kg 40-50%) and adequate deep-layer shear (20-30 knots) for a few strong to severe thunderstorms. Convective mode is likely to be a combination of pulse storms and multicellular clusters, with a transient supercell or two possible in parts of northeast Missouri and west-central Illinois this afternoon where the deep-layer shear is strongest. Steep midlevel lapse rates and high amounts of CAPE within the hail-growth zone suggest hail is the main threat, though damaging winds are also possible along with a brief tornado potentially near the warm frontal boundary. A continued chance of showers and thunderstorms exists tonight, mainly in west central and south-central Illinois closer to the position of the warm front. Convective coverage is once again a question mark, as deterministic guidance suggests the best low- level moisture convergence to be well to our northeast overnight tonight in eastern Iowa and northern Illinois. In terms of severe chances, the expectation is for these storms to be sub-severe overnight due to lessening instability. (Sunday - Sunday Night) On Sunday, a midlevel shortwave trough is forecast to drop across the western Great Lakes and into the Ohio Valley. This feature is expected to help push the surface boundary southward as a cold front. This cold front is likely to serve as the focus for showers and thunderstorms through Sunday night. There remains some uncertainty on the exact timing of this front, but the most likely scenario is for thunderstorms to blossom in the afternoon hours along/behind the front and continue through the evening. The best coverage of storms will most likely be in parts of south central and southwest Illinois where surface convergence is expected to be strongest. A few of the storms on Sunday may be strong to severe, with large hail the primary threat given continued presence of steep midlevel lapse rates and tendency for storms to become more elevated with time on Sunday. Gosselin .LONG TERM... (Monday through Friday) Issued at 324 AM CDT Sat May 13 2023 (Monday - Wednesday Night) Behind Sunday's cold front, there is high confidence in a cooler and drier pattern for early/mid next week. While some shower activity may be possible with weak/subtle northwest flow shortwave troughs and associated secondary cold frontal passages, dry low-level air, nebulous/weak forcing for ascent, and instability remaining well south and west of the CWA all suggest most if not all of the area will stay dry. Temperatures on Monday will be the coolest of the period as 850-hPa temperatures drop back to near +10C and the anomalously strong surface high to our northwest has its most influence over the region. Highs in the low to mid 70s are forecast Monday afternoon, with a gradual warming trend through Wednesday. The coolest night of the period is expected to be Monday night into Tuesday morning, with a clear sky and light/variable winds in close proximity to the surface anticyclone. Forecast lows range from the low to mid 50s, but given dewpoints in the mid 40s, would not be surprised to see some 40s for lows in northeast Missouri and west- central Illinois. (Thursday - Friday) Ensemble guidance is in high agreement that mid/upper level northwest flow will continue to end the work week. Another shortwave trough is likely to transverse the Upper Midwest into the Great Lakes during the period, with a cold front moving across the Mississippi Valley. The specifics with these features is uncertain at this time, including but not limited to: the strength/timing of the midlevel shortwave trough and the timing of the cold front. This front should bring a chance of showers and thunderstorms. Ahead of the front, above normal temperatures are likely on Thursday, with cooler temperatures behind it on Friday. Ensemble guidance show that the air mass behind this front is likely to be cooler than the front moving through late Sunday. Anomalies of 850-hPa temperatures on both the GEFS/EPS are in the 4 to 6C range below normal for late May. Gosselin && .AVIATION... (For the 18z TAFs through 18z Sunday Afternoon) Issued at 1225 PM CDT Sat May 13 2023 Primary impact for TAFs is the timing of thunderstorms this afternoon. Storms have begun to form and so confidence has increased in the timing of storms moving through the metro in the next couple of hours. This looks like the primary threat window for today, with conditions improving after the storms move through. A cold front moves in from the north on Sunday and may bring some MVFR ceilings with it when it arrives at Quincy. It could also serve as a focus for more thunderstorm development on Sunday as it pushes southward. Kimble && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 13, 4:53 AM CDT, 9 hours 33 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service St Louis MO 453 AM CDT Sat May 13 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-140845- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 453 AM CDT Sat May 13 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Scattered thunderstorms are forecast today. A few of these storms may be strong to severe between 1 and 7 PM with large hail the main threat. Damaging winds and a tornado are also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance for thunderstorms Sunday through Sunday night. A few of these storms may be strong to severe Sunday afternoon and evening with large hail the main threat once again. Another chance of thunderstorms exists across the area Thursday through Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any hail or damaging winds to the National Weather Service in St. Louis. Gosselin
In the hours before
Local storm report, May 13, 2:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
208 PM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL 1 ESE SAINT CHARLES 38.78N 90.50W
05/13/2023 E0.70 INCH ST. CHARLES MO TRAINED SPOTTER
PERSON ESTIMATED THE SIZE OF THE HAIL WHILE
DRIVING IN THEIR VEHICLE.
&&
MAPLESLocal storm report, May 13, 2:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
211 PM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL 2 W SAINT CHARLES 38.79N 90.55W
05/13/2023 E0.70 INCH ST. CHARLES MO PUBLIC
&&Local storm report, May 13, 2:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL 2 SSW SAINT CHARLES 38.77N 90.52W
05/13/2023 E1.25 INCH ST. CHARLES MO TRAINED SPOTTER
&&
BRCLocal storm report, May 13, 2:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
213 PM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL 2 E HARVESTER 38.74N 90.54W
05/13/2023 U1.00 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0205 PM HAIL 1 NE HARVESTER 38.77N 90.57W
05/13/2023 U0.75 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0206 PM HAIL 2 S SAINT CHARLES 38.76N 90.51W
05/13/2023 E1.00 INCH ST. CHARLES MO PUBLIC
0206 PM HAIL 2 E HARVESTER 38.74N 90.54W
05/13/2023 U1.50 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0206 PM HAIL 2 NE HARVESTER 38.78N 90.55W
05/13/2023 U1.00 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0207 PM HAIL 2 S SAINT CHARLES 38.76N 90.52W
05/13/2023 U1.00 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0207 PM HAIL 3 S SAINT CHARLES 38.75N 90.52W
05/13/2023 U1.00 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0208 PM HAIL SAINT CHARLES 38.79N 90.51W
05/13/2023 U0.75 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0209 PM HAIL 2 S SAINT CHARLES 38.76N 90.51W
05/13/2023 U1.25 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0209 PM HAIL SAINT CHARLES 38.78N 90.51W
05/13/2023 U0.75 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0210 PM HAIL 2 S SAINT CHARLES 38.76N 90.50W
05/13/2023 E1.00 INCH ST. CHARLES MO PUBLIC
0210 PM HAIL 3 S SAINT CHARLES 38.75N 90.52W
05/13/2023 U1.25 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0211 PM HAIL 2 S SAINT CHARLES 38.76N 90.50W
05/13/2023 E1.50 INCH ST. CHARLES MO PUBLIC
&&Local storm report, May 13, 2:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
219 PM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM HAIL 1 SE SAINT CHARLES 38.78N 90.50W
05/13/2023 M1.00 INCH ST. CHARLES MO TRAINED SPOTTER
SPOTTER OBSERVED QUARTER SIZED HAIL AND TREE
LIMBS DOWN. LIMBS ARE APPROXIMATELY 2-4
INCHES IN DIAMETER.
&&
MAPLESLocal storm report, May 13, 2:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
222 PM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 2 WSW BRIDGETON 38.75N 90.46W
05/13/2023 M1.50 INCH ST. LOUIS MO TRAINED SPOTTER
NEAR I-70 EAST OF THE MISSOURI RIVER.
&&
MAPLESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 11:18 AM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 42 min |
| May 13, 11:26 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 49 min |
| May 13, 12:02 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 43 min |
| May 13, 12:17 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 43 min |
| May 13, 12:54 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 51 min |
| May 13, 1:56 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 49 min |
| May 13, 2:45 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 45 min |
| May 13, 3:30 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 19 min |
| May 13, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Washington | 29 min |
| May 13, 5:16 PM CDT | Areal Flood Advisory | LSX | Jefferson | 104 min |
| May 13, 6:20 PM CDT | Areal Flood Advisory | LSX | Iron, Reynolds | 100 min |
| May 13, 6:46 PM CDT | Areal Flood Advisory | LSX | Reynolds | 92 min |
| May 13, 2:15 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Macoupin | 45 min |
| May 13, 2:49 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 41 min |
| May 13, 2:54 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin | 24 min |
| May 13, 3:01 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin | 44 min |
| May 13, 3:26 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Madison, Saint Clair | 49 min |
| May 13, 3:41 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Madison | 49 min |
| May 13, 3:46 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton | 44 min |
| May 13, 3:59 PM CDT | Tornado Warning | LSX | Madison | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.